BibTeX records: Jyh-Jye Lin

download as .bib file

@article{DBLP:journals/dam/LinCW10,
  author    = {Jyh{-}Jye Lin and
               Chi{-}Yuan Chan and
               Biing{-}Feng Wang},
  title     = {Improved algorithms for the continuous tree edge-partition problems
               and a note on ratio and sorted matrices searches},
  journal   = {Discret. Appl. Math.},
  volume    = {158},
  number    = {8},
  pages     = {932--942},
  year      = {2010}
}
@article{DBLP:journals/jal/WangLK04,
  author    = {Biing{-}Feng Wang and
               Jyh{-}Jye Lin and
               Shan{-}Chyun Ku},
  title     = {Efficient algorithms for the scaled indexing problem},
  journal   = {J. Algorithms},
  volume    = {52},
  number    = {1},
  pages     = {82--100},
  year      = {2004}
}
@inproceedings{DBLP:conf/isaac/WangL00,
  author    = {Biing{-}Feng Wang and
               Jyh{-}Jye Lin},
  title     = {Finding a Two-Core of a Tree in Linear Time},
  booktitle = {{ISAAC}},
  series    = {Lecture Notes in Computer Science},
  volume    = {1969},
  pages     = {467--478},
  publisher = {Springer},
  year      = {2000}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics